OVERDOSE

The overdose is when the level of intoxication reaches the point where you have mental or physical harms. It depends on the substance you took, providing different signs and harms.
Stimulants (Ecstasy, amphetamine-like substances, cathinones, cocaine, speed, etc.):

Hyperactivity


Sweating


Wheeze or breath shortness


Difficulty to pee


Restlessness, tremor, spasms, chest pain and rapid heartbeat


Increased body temperature and chills


Disorientation


Very strong headache


Vomiting


Agitated and irascible behavior


Paranoia, hallucinations, anxiety and psychotic behavior.

Sedatives (heroin, opioids, G, ketamine):

Low heartbeat and breath pace


Bluish lips and fingertips


Snoring or yawning


Small pupils


Disorientation


Difficulty to wake up

No consciousness


No breath

As long as some of these signs appear, you have to call an ambulance, and meanwhile:

Check yourself and others who used the same substance

Check whether they respond when you call or touch them

Keep free mouth and nose of those who are sick

If they breathe normally put it lying down, with legs and head on the recovery position, preventing to ingest their vomit

If they do not breathe, start cardiac massage, with 30 compressions on the breast every two breaths.